A Minimum Feedback Vertex Set in the Trivalent Cayley Graph

Yuuki TANAKA  Yukio SHIBATA  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E89-A   No.5   pp.1269-1274
Publication Date: 2006/05/01
Online ISSN: 1745-1337
DOI: 10.1093/ietfec/e89-a.5.1269
Print ISSN: 0916-8508
Type of Manuscript: Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
minimum feedback vertex set,  trivalent Cayley graphs,  cube-connected cycles,  Cayley graph representation,  

Full Text: PDF>>
Buy this Article




Summary: 
In this paper, we study the feedback vertex set problem for trivalent Cayley graphs, and construct a minimum feedback vertex set in trivalent Cayley graphs using the result on cube-connected cycles and the Cayley graph representation of trivalent Cayley graphs.